# SDR DALA2023041102833

- Difficulty date: April 8, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 95,856 hours, 43,444 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 SUMMARY NRC 00239: CORROSION LH SIDE PLATE FROM STA 1300 TO STA 1410 AT AFT CARGO COMPARTMENT WAS REPLACED PER B757- 200 SRM 51-40-02-0G PAR 7 AND 4. CORRECTIVE ACTION: SUMMARY NRC 00239: LH SIDE PLATE FROM STA 1300 TO STA 1410 AT AFT CARGO COMPARTMENT WAS REPLACED PER B757- 200 SRM. (2710357)
